# SDR 96ZZZX3113

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Jo Bolts
- Condition: Loose
- Location: Center Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - DURING DV INSPECTION OF THE CENTER TANK, EVIDENCE OF LOOSE JO BOLTS WERE NOTED.  UPON EVALUATION, NO CORROSION NOTED AND ALL ACCESSIBLE JO BOLTS IN CENTER TANK RIB ON AND LEFT/RIGHT WING TANK RIB 2 WERE TORQUE CHECKED TO 15.  DETAILS REPORTED TO AVRO RDO FOR ACCESS.  LOOSE JO BOLTS REPORTED AT RIB 2 AND ZERO TO AVRO RDO IS ACCEPTABLE NOW, WITH FUTURE DV INSPECTION AND TIME LIMITED UNTIL REPLACEMENT NO LATER THAN 240.
